I think you mean prednisone. Prednisone is a steroid. Steroids are very, very powerful drugs. It is not uncommon for people to be put on prednisone in conjunction with an antibiotic, as the steroid accelerates the body's natural healing process. <br />
I was on it back in the winter, when I was prescribed it along with an antibiotic when I had a severe sinus infection. I have learned to read all of the information that comes with drugs in regards to side effects. If I recall, bulging eyes (it sounded weird so it caught my attention) was one of the lesser serious side effects (sure sounds serious to me though). It only said if you had those lesser side effects continuously should you speak to your doctor about it. So, bulging eyes, even a bit, would likely cause those circles and rings. It would likely take quite a while for the steroid to leave your body entirely. Try some of that cream that they are now selling for those circles. Oddly, Preparation H works on the bags. On another note though, I agree, you are a babe.
I have advanced progressive MS, I developed Optic Neuritis, and had to go on high doses of steroids. I am puffing up so bad, and have huge dark circles under my eyes. I have to be on IV steroids two more weeks, then by mouth for 6-8 weeks. It will go away, it took about three months last time. So be patient, soon you will be back to your normal, beautiful self.
They will go! I have been off the massive dose of Prednisolone that I had in January and my dark circles have gone completely. Just use some concealer whilst they last. x
Yes have them at the mo. Been off high dose of methylprednisone for 10 days now and still look like soomeones given me a black eye! Lol. All part of it. Beats the racing heart though. Hope you feel better soon.